Vol 21, No 4 (2013)

Table of Contents


Remark on average of class numbers of function fields PDF
Hwanyup Jung 365-374
Regular convergence spaces PDF
Jin Won Park 375-382
Some notes on strong law of large numbers for Banach space valued fuzzy random variables PDF
Joo-mok Kim, Yun Kyong Kim 383-399
On almost n-simply presented Abelian p-groups PDF
Peter Danchev 401-419
On coefficients of nilpotent polynomials in skew polynomial rings PDF
Sang Bok Nam, Sung Ju Ryu, Sang Jo Yun 421-428
Sequential interval estimation for the exponential hazard rate when the loss function is strictly convex PDF
Yu Seon Jang 429-437
On the Birkhoff integral of fuzzy mappings in Banach spaces PDF
Chun-Kee Park 439-454
$t$-splitting sets $S$ of an integral domain $D$ such that $D_S$ is a factorial domain PDF
Gyu Whan Chang 455-462
A finite additive set of idempotents in rings PDF
Juncheol Han, Sangwon Park 463-471
Scalar curvature functions of almost-K\"{a}hler metrics on a closed solv-manifold PDF
Yutae Kang, Jongsu Kim 473-481
Singular potential biharmonic problem PDF
Tacksun Jung, Q-Heung Choi 483-493
A refined enumeration of $p$-ary labeled trees PDF
Seunghyun Seo, Heesung Shin 495-502
Sage matrix calculator and full Sage contents for linear algebra PDF
Sang-Gu Lee, Kyung-Won Kim, Jae Hwa Lee 503-521

ISSN: 1976-8605 (Print), 2288-1433 (Online)

Copyright(c) 2013 By The Kangwon-Kyungki Mathematical Society, Department of Mathematics, Kangwon National University Chuncheon 21341, Korea Fax: +82-33-259-5662 E-mail: kkms@kangwon.ac.kr